Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Chest discomfort, started after had stents for angina, indigestion, hot and cold flushes. Is it due to Plavix and aspirin?

User rating for this question
Very Good
Answered by

Cardiologist, Interventional
Practicing since : 1998
Answered : 410 Questions
Hi I am getting upper chest discomfort for few months ,it started after I had stents I have angina,I suffer alot of indigestion I'm on meds for this for 20 years .T he sensations in chest are very uncomfortable and i get alot of hot and cold flushes ,also my chest feels empty strange ,empty shaky and i have a cough on and off which makes my chest even more strange ,I and I get very dizzy,is it the plavix and aspirin im on thats causing this because I think it is ,its worse after I eat Ihave this every day now and I'm not sleeping very well because I keep wakening up with chest sensation. XXXXXXX .
Posted Mon, 21 May 2012 in Hypertension and Heart Disease
Answered by Dr. Prabhakar C Koregol 57 minutes later
Thanks for detailed information. But at his stage it would be very difficult to attribute it to drug induced gastritis as reason for your symptoms. We need to have information about your Lf=eft ventricular function by echocardiogram and treadmill test if no contraindication to r/o this symptoms being or not angina as angina can have similar presentation. Please get an echo and TMT done and get back to me woh detailed treatment.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor